# SDR REXA2019021000184

- Difficulty date: February 10, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 601R1400824S
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PR PNL#684AB HAS CHAFFING. D-109-011. REMOVED CHAFED PANEL AND REPLACED WITH NEW PANEL, DRILLED AND LOCATED PANEL IAW SRM 51-41-11.
